Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Monotone and convex operator functions


Authors: Julius Bendat and Seymour Sherman
Journal: Trans. Amer. Math. Soc. 79 (1955), 58-71
MSC: Primary 46.2X
Erratum: Trans. Amer. Math. Soc. 82 (1956), 548.
MathSciNet review: 0082655
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0082655-4
PII: S 0002-9947(1955)0082655-4
Article copyright: © Copyright 1955 American Mathematical Society